Solvable groups with many BFC-subgroups.

Título inglés Solvable groups with many BFC-subgroups.
Título español Grupos resolubles con muchos BFC-subgrupos.
Autor/es Artemovych, O. D.
Organización Dep. Alg. Topol. Fac. Mech. Math. Ivan Franko Nat. Univ. Lviv, Lvov, Ucrania
Revista 0214-1493
Publicación 2000, 44 (2): 491-501, 16 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We characterize the solvable groups without infinite properly ascending chains of non-BFC subgroups and prove that a non-BFC group with a descending chain whose factors are finite or abelian is a Cernikov group or has an infinite properly descending chain of non-BFC subgroups.
Clasificación UNESCO 120106
Palabras clave español Grupos resolubles finitos ; Grupos de Cernikov ; Subgrupos maximales
Código MathReviews MR1800820
Icono pdf Acceso al artículo completo